my mother who is 84 has been on the 12mcg patch for about a year now. after several doctors later and sevreal tests her last dr told her to see a ortho person. she did and he is telling her the pinched nerve is in the elbow not the neck and he can relieve it by surgery but she must get off the patch. they gave her percoset on a downward scale but it makes her sick. shes tried vicodine is there anything else she can do to get off this patch? i know she is having withdrawl symptoms. please help! she also has copd, glaucoma and currently takes 5 mg predisone daily, norvasc for high blood pressure, potassium and water pill. any suggestions?
Dependence on opiates like Duragesic is well known and therefore withdrawal of such drugs should be undertaken gradually. There are many medications available for the withdrawal. And since here are several effects of withdrawal, with the help of a doctor, it is possible to withdraw the drug and have minimal effects.
Please continue with her other medication and then perform the gradual withdrawal. It is not possible and unethical to give detailed medications on this forum, however such medications may be available with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.